# SDR 06FDEA04202

- Difficulty date: December 9, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC8102502
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CONSTANT SECTION RT BARREL NUT HOLE NR 19 CORROSION REWORK FOUND OUT OF LIMIT PER EO 1-5510-7-5000 D1 PT1.  REPAIRED AS PER EA   1-5510-106546.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
